MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LAG SCREWDRIVER GAMMA3® 380X110MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL LAG SCREWDRIVER GAMMA3® 380X110MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1320-0200
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a bent screwdriver.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that there was a bent screwdriver.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the device was returned, and matches the alleged failure.The lag screwdriver gamma3 returned where the pegs/teeth are deformed at the top and the threads at the distal end are completely bent and squeezed together and flattened.Which is caused by the application of high force in tightening while it was misalignment.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the investigation, the root cause was attributed to user related as there was the application of excess torsional force.If any additional information is provided, the investigation will be reassessed.

Brand Name
LAG SCREWDRIVER GAMMA3® 380X110MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16048829
Report Number0009610622-2022-00600
Device Sequence Number6404153
Product Code LXH
UDI-Device Identifier04546540377807
UDI-Public04546540377807
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1320-0200
Device Catalogue Number13200200
Device Lot NumberK0931E7
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2022
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date12/26/2022
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown